MathSciNet Relay Station
MathSciNet bibliographic data
MR257898 (41 #2547) 53.04 (49.00)
Nitsche, J. C. C. An isoperimetric property of surfaces with moveable boundaries. Amer. Math. Monthly 77 1970 359–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement